# SDR 0004135502

- Difficulty date: November 5, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N502US
- Make and model: Boeing 757251
- Aircraft serial: 23191
- Aircraft time: 51,891 hours, 21,702 cycles
- Engine: Pwa PW2037
- Engine time: 14,142 hours, 5,773 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, SMOKE/FUMES ENTER THE COCKPIT.  TAKEOFF WAS ABORTED AT 130 KNOTS AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE IDENTIFIED NR 1 ENGINE AS THE SOURCE OF SMOKE IN THE CABIN.  REPLACED NR 1 ENGINE.
